# SDR CALA2018111202353

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF ECRA 5331-02292 AC 278, FUSELAGE SKIN BET. STA 500D & 500E A ND BET. STR 22R & STR 25R.  PART 1 ITEM 18 ACCOMPLISH INSPECTION REQUIRMENTS ON OR BEFORE THE AC REACHING 50,000 TOTAL AC FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 47,000 CYCLES BU T BEFORE 48,000 CYCLES FOR INSPECTION REQUIREMENTS. CARRY AS REQUIRED REVIEWED TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
